# SDR AWXA9700096

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Inoperative
- Location: E/E Compt
- Part time: 43,775 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK EICAS ILLUMINATED FOLLOWED SHORTLY BY THE SMELL OF ELECTRICAL SMOKE.  A FEW MINUTES LATER THE SMOKE SMELL INTENSIFIED AND GOT AN EQUIP COOLING FOR STATUS.  DIVERTED TO STL.  REMOVED AND REPLACED NR 2 EQUIPMENT COOLING FAN, SYSTEM OPS CHECKED NORMAL.
